Alert archive / Mississippi / River Flood Warnings in 2014
River Flood Warning 1, NWS Memphis, TN
NWS Memphis, TN issued this river flood warning at Jan 11, 2014, 8:45 AM CST for Lowndes County, Monroe County, Mississippi. It took effect at Jan 13, 2014, 8:34 AM CST. It was in force for 61 hr.
The area
The counties it named.
The facts
- Issued
- Jan 11, 2014, 8:45 AM CST (14:45 UTC)
- In effect from
- Jan 13, 2014, 8:34 AM CST
- Expired
- Jan 15, 2014, 9:37 PM CST
- In force
- 61 hr
- Issued by
- NWS Memphis, TN
- Flood severity
- Minor
Counties Lowndes County, MS, Monroe County, MS
The radar
The Columbus AFB radar (KGWX), 27 km from the middle of the area, began a volume at 14:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Buttahatchie River near Aberdeen (ABDM6).
- Action stage
- 12 ft
- Minor stage
- 13 ft
- Moderate stage
- 22 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02439400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
584 WGUS44 KMEG 111445 FLWMEG BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE MEMPHIS TN 845 AM CST SAT JAN 11 2014 THE NATIONAL WEATHER SERVICE HAS ISSUED A FLOOD WARNING FOR THE BUTTAHATCHIE RIVER AT ABERDEEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FOLLOWUP FLOOD STATEMENT WILL BE ISSUED LATER TODAY. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && MSC087-095-121445- /O.NEW.KMEG.FL.W.0001.140112T1330Z-000000T0000Z/ /ABDM6.1.ER.140112T1330Z.140114T1200Z.000000T0000Z.NO/ 845 AM CST SAT JAN 11 2014 THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A * FLOOD WARNING FOR THE BUTTAHATCHIE RIVER NEAR ABERDEEN * FROM SUNDAY JANUARY 12 UNTIL FURTHER NOTICE. * AT 8 AM SATURDAY THE STAGE WAS...8.5 FEET. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 15.3 FEET TUESDAY JANUARY 14. * FLOOD STAGE IS 13.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY SUNDAY JANUARY 12 AND CONTINUE TO RISE TO NEAR 15.3 FEET BY TUESDAY JANUARY 14. AT 15.0 FEET, WATER IS COVERING A PORTION OF AIRBASE ROAD LOCATED ON THE WEST BANK OF THE RIVER. LOW LYING FARM LAND IS FLOODED. $$
10 follow-up statements
241 WGUS84 KMEG 120305 FLSMEG FLOOD STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 905 PM CST SAT JAN 11 2014 THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER...SAINT FRANCIS RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED TOMORROW OR SOONER IF CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && ARC021-055-MOC069-130305- /O.CON.KMEG.FL.W.0002.000000T0000Z-140114T0900Z/ /SFRA4.1.ER.140111T2053Z.140112T1200Z.140113T0900Z.NO/ 905 PM CST SAT JAN 11 2014 THE FLOOD WARNING CONTINUES FOR THE SAINT FRANCIS RIVER NEAR SAINT FRANCIS * UNTIL MONDAY JANUARY 13. * AT 08 PM SATURDAY THE STAGE WAS 22.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 22.5 FEET SUNDAY JANUARY 12. * FLOOD STAGE IS 22.0 FEET. * THE RIVER ROSE ABOVE FLOOD STAGE SATURDAY JANUARY 11 AND WILL CONTINUE RISING TO NEAR 22.5 FEET BY SUNDAY JANUARY 12. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY JANUARY 13. * AT 23.0 FEET...MOST LOW LAND INSIDE THE LEVEE SYSTEM IS FLOODED $$ MSC087-095-130304- /O.EXT.KMEG.FL.W.0001.140113T0430Z-140115T0925Z/ /ABDM6.1.ER.140113T0430Z.140114T0600Z.140115T0325Z.NO/ 905 PM CST SAT JAN 11 2014 THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER NEAR ABERDEEN * FROM SUNDAY JANUARY 12 UNTIL TUESDAY JANUARY 14. * AT 08 PM SATURDAY THE STAGE WAS 9.9 FEET. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 15.2 FEET TUESDAY JANUARY 14. * FLOOD STAGE IS 13.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY SUNDAY JANUARY 12 AND CONTINUE TO RISE TO NEAR 15.2 FEET BY TUESDAY JANUARY 14.THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY JANUARY 14. * AT 15.0 FEET...WATER IS COVERING A PORTION OF AIRBASE ROAD LOCATED ON THE WEST BANK OF THE RIVER. LOW LYING FARM LAND IS FLOODED $$
711 WGUS84 KMEG 121541 FLSMEG FLOOD STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 940 AM CST SUN JAN 12 2014 THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED LATER TODAY. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && MSC087-095-131540- /O.EXT.KMEG.FL.W.0001.140113T1630Z-140115T0720Z/ /ABDM6.1.ER.140113T1630Z.140114T0600Z.140115T0120Z.NO/ 940 AM CST SUN JAN 12 2014 THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER NEAR ABERDEEN * FROM MONDAY JANUARY 13 UNTIL TUESDAY JANUARY 14. * AT 8 AM SUNDAY THE STAGE WAS 10.8 FEET. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 14.7 FEET TUESDAY JANUARY 14. * FLOOD STAGE IS 13.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY MONDAY JANUARY 13 AND CONTINUE TO RISE TO NEAR 14.7 FEET BY TUESDAY JANUARY 14. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE BY TUESDAY JANUARY 14. * AT 15.0 FEET...WATER IS COVERING A PORTION OF AIRBASE ROAD LOCATED ON THE WEST BANK OF THE RIVER. LOW LYING FARM LAND IS FLOODED $$
527 WGUS84 KMEG 130308 FLSMEG FLOOD STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 908 PM CST SUN JAN 12 2014 THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED TOMORROW OR SOONER IF CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && MSC087-095-140308- /O.EXT.KMEG.FL.W.0001.140113T1434Z-140115T0800Z/ /ABDM6.1.ER.140113T1434Z.140114T0600Z.140115T0200Z.NO/ 908 PM CST SUN JAN 12 2014 THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER NEAR ABERDEEN * FROM MONDAY JANUARY 13 UNTIL TUESDAY JANUARY 14. * AT 08 PM SUNDAY THE STAGE WAS 11.6 FEET. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 14.6 FEET TUESDAY JANUARY 14. * FLOOD STAGE IS 13.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY MONDAY JANUARY 13 AND CONTINUE TO RISE TO NEAR 14.6 FEET BY TUESDAY JANUARY 14.THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY JANUARY 14. * AT 15.0 FEET...WATER IS COVERING A PORTION OF AIRBASE ROAD LOCATED ON THE WEST BANK OF THE RIVER. LOW LYING FARM LAND IS FLOODED $$
901 WGUS84 KMEG 131535 FLSMEG FLOOD STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 935 AM CST MON JAN 13 2014 THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED LATER TODAY. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && MSC087-095-141535- /O.EXT.KMEG.FL.W.0001.000000T0000Z-140115T1530Z/ /ABDM6.1.ER.140113T1655Z.140114T0600Z.140114T1630Z.NO/ 935 AM CST MON JAN 13 2014 THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER NEAR ABERDEEN * FROM MONDAY JANUARY 13 UNTIL MID MORNING TUESDAY JANUARY 14. * AT 8 AM MONDAY THE STAGE WAS 12.6 FEET ANBD RISING. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 13.9 FEET TUESDAY JANUARY 14. * FLOOD STAGE IS 13.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY MONDAY JANUARY 13 AND CONTINUE TO RISE TO NEAR 13.9 FEET BY TUESDAY JANUARY 14.THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE BY LATE TUESDAY JANUARY 14. * AT 14.0 FEET...FLOOD WATER BEGINS TO COVER AIRBASE ROAD LOCATED ON THE WEST BANK OF THE RIVER. LOW LYING FARMLAND LAND NEAR THE RIVER ALSO BEGINS TO FLOOD. $$
086
WGUS84 KMEG 132148
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
347 PM CST MON JAN 13 2014
THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NEXT RIVER STATEMENT WILL BE ISSUED THIS EVENING.
FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.
DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.
STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE
LATEST RIVER INFORMATION.
&&
MSC087-095-142147-
/O.EXT.KMEG.FL.W.0001.000000T0000Z-140114T2230Z/
/ABDM6.1.ER.140113T1956Z.140114T0600Z.140114T1630Z.NO/
347 PM CST MON JAN 13 2014
THE FLOOD WARNING CONTINUES FOR
THE BUTTAHATCHIE RIVER NEAR ABERDEEN
* UNTIL TUESDAY JANUARY 14.
* AT 03 PM MONDAY THE STAGE WAS 13.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 13.9 FEET TUESDAY JANUARY 14.
* FLOOD STAGE IS 13.0 FEET.
* THE RIVER ROSE ABOVE FLOOD STAGE MONDAY JANUARY 13 AND WILL
CONTINUE RISING TO NEAR 13.9 FEET BY TUESDAY JANUARY 14. THE RIVER
WILL FALL BELOW FLOOD STAGE TUESDAY JANUARY 14.
* AT 14.0 FEET...FLOOD WATER BEGINS TO COVER AIRBASE ROAD LOCATED ON
THE WEST BANK OF THE RIVER. LOW LYING FARMLAND LAND NEAR THE RIVER
ALSO BEGINS TO FLOOD
&&
LAT...LON 3409 8829 3409 8821 3373 8826 3365 8843
3370 8844 3374 8839
$$989
WGUS84 KMEG 140342
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
942 PM CST MON JAN 13 2014
THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NEXT RIVER STATEMENT WILL BE ISSUED TOMORROW MORNING OR SOONER IF CONDITIONS
WARRANT.
FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.
DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.
STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE
LATEST RIVER INFORMATION.
&&
MSC087-095-150215-
/O.EXT.KMEG.FL.W.0001.000000T0000Z-140115T0215Z/
/ABDM6.1.ER.140113T1956Z.140114T1200Z.140114T2015Z.NO/
942 PM CST MON JAN 13 2014
THE FLOOD WARNING CONTINUES FOR
THE BUTTAHATCHIE RIVER NEAR ABERDEEN
* UNTIL TUESDAY JANUARY 14.
* AT 09 PM MONDAY THE STAGE WAS 13.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 13.8 FEET TUESDAY JANUARY 14.
* FLOOD STAGE IS 13.0 FEET.
* THE RIVER ROSE ABOVE FLOOD STAGE MONDAY JANUARY 13 AND WILL
CONTINUE RISING TO NEAR 13.8 FEET BY TUESDAY JANUARY 14. THE RIVER
WILL FALL BELOW FLOOD STAGE TUESDAY JANUARY 14.
* AT 14.0 FEET...FLOOD WATER BEGINS TO COVER AIRBASE ROAD LOCATED ON
THE WEST BANK OF THE RIVER. LOW LYING FARMLAND LAND NEAR THE RIVER
ALSO BEGINS TO FLOOD
&&
LAT...LON 3409 8829 3409 8821 3373 8826 3365 8843
3370 8844 3374 8839
$$403
WGUS84 KMEG 141441
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
841 AM CST TUE JAN 14 2014
THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NEXT RIVER STATEMENT WILL BE ISSUED LATER TODAY.
FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.
DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.
STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE
LATEST RIVER INFORMATION.
&&
MSC087-095-151441-
/O.EXT.KMEG.FL.W.0001.000000T0000Z-140115T2200Z/
/ABDM6.1.ER.140113T1956Z.140114T1800Z.140115T1600Z.NO/
841 AM CST TUE JAN 14 2014
THE FLOOD WARNING CONTINUES FOR
THE BUTTAHATCHIE RIVER NEAR ABERDEEN
* UNTIL WEDNESDAY JANUARY 15.
* AT 8 AM TUESDAY THE STAGE WAS 14.7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 15.1 FEET TUESDAY JANUARY 14.
* FLOOD STAGE IS 13.0 FEET.
* THE RIVER ROSE ABOVE FLOOD STAGE MONDAY JANUARY 13 AND WILL
CONTINUE RISING TO NEAR 15.1 FEET BY TUESDAY JANUARY 14. THE RIVER
WILL FALL BELOW FLOOD STAGE WEDNESDAY JANUARY 15.
* AT 15.0 FEET...WATER IS COVERING A PORTION OF AIRBASE ROAD LOCATED
ON THE WEST BANK OF THE RIVER. LOW LYING FARM LAND IS FLOODED
&&
LAT...LON 3409 8829 3409 8821 3373 8826 3365 8843
3370 8844 3374 8839
$$968
WGUS84 KMEG 150356
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
956 PM CST TUE JAN 14 2014
THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NEXT RIVER STATEMENT WILL BE ISSUED TOMORROW MORNING OR SOONER IF CONDITIONS
WARRANT.
FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.
DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.
STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE
LATEST RIVER INFORMATION.
&&
MSC087-095-152308-
/O.EXT.KMEG.FL.W.0001.000000T0000Z-140115T2308Z/
/ABDM6.1.ER.140113T1956Z.140114T1715Z.140115T1708Z.NO/
956 PM CST TUE JAN 14 2014
THE FLOOD WARNING CONTINUES FOR
THE BUTTAHATCHIE RIVER NEAR ABERDEEN
* UNTIL WEDNESDAY JANUARY 15.
* AT 09 PM TUESDAY THE STAGE WAS 14.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* AT 14.0 FEET...FLOOD WATER BEGINS TO COVER AIRBASE ROAD LOCATED ON
THE WEST BANK OF THE RIVER. LOW LYING FARMLAND LAND NEAR THE RIVER
ALSO BEGINS TO FLOOD
&&
LAT...LON 3409 8829 3409 8821 3373 8826 3365 8843
3370 8844 3374 8839
$$756
WGUS84 KMEG 151625
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1025 AM CST WED JAN 15 2014
THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NEXT RIVER STATEMENT WILL BE ISSUED TONIGHT OR SOONER IF CONDITIONS
WARRANT.
FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.
DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.
STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE
LATEST RIVER INFORMATION.
&&
MSC087-095-160600-
/O.EXT.KMEG.FL.W.0001.000000T0000Z-140116T0600Z/
/ABDM6.1.ER.140113T1956Z.140114T1715Z.140116T0000Z.NO/
1025 AM CST WED JAN 15 2014
THE FLOOD WARNING CONTINUES FOR
THE BUTTAHATCHIE RIVER NEAR ABERDEEN
* UNTIL WEDNESDAY JANUARY 15.
* AT 09 AM WEDNESDAY THE STAGE WAS 13.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* AT 14.0 FEET...FLOOD WATER BEGINS TO COVER AIRBASE ROAD LOCATED ON
THE WEST BANK OF THE RIVER. LOW LYING FARMLAND LAND NEAR THE RIVER
ALSO BEGINS TO FLOOD
&&
LAT...LON 3409 8829 3409 8821 3373 8826 3365 8843
3370 8844 3374 8839
$$892
WGUS84 KMEG 160337
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
937 PM CST WED JAN 15 2014
THE FLOOD WARNING HAS BEEN CANCELLED FOR THE BUTTAHATCHIE RIVER.
FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.
STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE
LATEST RIVER INFORMATION.
&&
MSC087-095-160407-
/O.CAN.KMEG.FL.W.0001.000000T0000Z-140116T0600Z/
/ABDM6.1.ER.140113T1956Z.140114T1715Z.140116T0030Z.NO/
937 PM CST WED JAN 15 2014
FORECAST INFORMATION FOR
BUTTAHATCHIE RIVER NEAR ABERDEEN
* AT 08 PM WEDNESDAY THE STAGE WAS 12.9 FEET.
* NO FLOODING IS CURRENTLY FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL SLIGHTLY FALL TO NEAR 12.7 FEET THURSDAY JANUARY
16.
&&
LAT...LON 3409 8829 3409 8821 3373 8826 3365 8843
3370 8844 3374 8839
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at Jan 11, 5:42 AM CST, 3 hours 3 minutes earlier.
Area forecast discussion, Jan 11, 5:42 AM CST, 3 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 542 AM CST SAT JAN 11 2014 .UPDATE... UPDATED FOR 12Z AVIATION DISCUSSION. && .PREV DISCUSSION... /ISSUED 402 AM CST SAT JAN 11 2014/ DISCUSSION... A COLD FRONT WAS QUICKLY MOVING EASTWARD OUT OF THE MIDSOUTH EARLY THIS MORNING ALONG WITH THE ASSOCIATED RAIN. LEFT IN JUST A SLIGHT CHANCE OF SHOWERS EARLY THIS MORNING ACROSS A SMALL PORTION OF NORTHEAST MS. SATELLITE SHOWS CLOUDS CLEARING FROM THE WEST ACROSS AR. DRIER AIR WILL SPREAD ACROSS THE REGION TODAY ON BREEZY WESTERLY WINDS. SKIES WILL BE MOSTLY TO PARTLY SUNNY WITH SOME CLOUDS MOVING ACROSS THE AREA IN WEST TO NORTHWEST FLOW ALOFT. HIGH TEMPERATURES WILL BE IN THE 50S TO LOWER 60S. HIGH PRESSURE...SURFACE AND ALOFT...WILL MOVE ACROSS THE MIDSOUTH TONIGHT WITH CLEAR SKIES AND COLDER TEMPERATURES. LOWS WILL RANGE FROM THE UPPER 20S TO MID 30S. SUNDAY...HIGH PRESSURE WILL MOVE EASTWARD WITH INCREASING SOUTHERLY WINDS. SUNNY AND WARMER WEATHER WILL OCCUR WITH HIGHS CLIMBING TO NEAR OR A LITTLE ABOVE 60 DEGREES ACROSS A LARGE SECTION OF THE MIDSOUTH. ANOTHER UPPER LEVEL TROUGH AND ASSOCIATED COLD FRONT WILL APPROACH FROM THE WEST SUNDAY NIGHT...THEN MOVE ACROSS THE MIDSOUTH MONDAY. THE ECMWF CONTINUES TO BE THE WETTER AND SLOWER MODEL CONCERNING MOST OF THE MIDSOUTH WITH THE GFS SHUNTING THE RAIN MORE ACROSS THE EASTERN PORTIONS OF THE MIDSOUTH. CONTINUED TO TAKE A COMPROMISE BETWEEN THE MODELS...INDICATED THE HIGHEST POPS FROM NORTH MS INTO PORTIONS OF WEST TN BUT KEPT POPS HIGHER ELSEWHERE THAN THE GFS WOULD INDICATE. KEPT IN A CHANCE OF SHOWERS FOR EASTERN LOCATIONS MONDAY EVENING BASED ON THE SLOWER ECMWF. A VERY PROGRESSIVE WEATHER PATTERN IS FORECAST TO CONTINUE DURING THE UPCOMING WEEK. A COLD FRONT WILL APPROACH FROM THE NORTH TUESDAY. MOISTURE WILL BE LIMITED WITH THIS SYSTEM...KEPT IN A 20 PERCENT CHANCE OF RAIN. AN UPPER LEVEL TROUGH AND COLDER AIR ALOFT WILL DIG INTO THE MIDSOUTH TUESDAY NIGHT. A SLIGHT CHANCE OF SNOW SHOWERS STILL LOOKS GOOD FROM PORTIONS OF WEST TN INTO NORTH MS...AMOUNTS ARE EXPECTED TO VERY LIGHT IF ANY. COLDER AIR AND DRY AIR WILL SPREAD INTO THE REGION WEDNESDAY AS THE UPPER LEVEL TROUGH MOVES TO THE EAST. ANOTHER COLD FRONT WILL APPROACH FROM THE NORTH THURSDAY AND MOVE THROUGH THE MIDSOUTH THURSDAY NIGHT. MOISTURE WILL BE VERY LIMITED WITH FEW IF ANY CLOUDS EXPECTED WITH THE FRONT. TEMPERATURES ON THURSDAY AHEAD OF THE COLD FRONT WILL CLIMB TO ABOVE NORMAL READINGS FOR THIS TIME OF THE YEAR BEFORE FALLING BACK TO BELOW NORMAL FRIDAY. JCL && .AVIATION... 12Z TAF CYCLE VFR CONDITIONS TO PREVAIL OVER THE NEXT 24 HOURS. WINDS WEST 10 TO 12 KNOTS WITH POSSIBLE GUSTS TO 18 KNOTS THIS AFTERNOON. RADIATIONAL FOG POSSIBLE NEAR THE END OF TAF SET AS WINDS BECOME NEARLY CALM UNDER CLEAR SKIES. AC3 && .PRELIMINARY POINT TEMPS/POPS... MEM 56 35 63 49 / 0 0 0 20 MKL 55 29 60 45 / 10 0 0 20 JBR 53 30 59 45 / 0 0 0 20 TUP 60 32 61 45 / 10 0 0 20 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Jan 11, 3:32 AM CST, 5 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 332 AM CST SAT JAN 11 2014 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-121200- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 332 AM CST SAT JAN 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. JCL
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 10, 9:07 PM CST | Severe Thunderstorm Warning | MEG | DeSoto, Tate, Tunica | 38 min |
| Jan 10, 9:23 PM CST | Severe Thunderstorm Warning | MEG | DeSoto, Marshall, Tate | 52 min |
Nearby
River Flood Warnings in Mississippi, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.